# SDR COMA0060439

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 4,842 hours, 4,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Part number: 172825
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE AFTER GEAR RETRACTION.  TIGHTENED LOOSE TARGET ON RIGHT HAND MLG UPLOCK ASSY.
